# SDR WX0A2022021473998

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 47,080 hours, 31,487 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R2 SLIDE DOES NOT ARMED IN FLIGHT / ADJUSTED R2 DOOR SLIDE ARMING HANDLE PROXIMITY SENSOR IAW AMM 52-71-00-820-002-A01"
